On non-euclidean harmonic measure
Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 1, pp. 39-46.
@article{AIHPB_1985__21_1_39_0,
     author = {Pinsky, Mark A.},
     title = {On non-euclidean harmonic measure},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {39--46},
     publisher = {Gauthier-Villars},
     volume = {21},
     number = {1},
     year = {1985},
     zbl = {0559.58026},
     mrnumber = {791268},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1985__21_1_39_0/}
}
TY  - JOUR
AU  - Pinsky, Mark A.
TI  - On non-euclidean harmonic measure
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1985
DA  - 1985///
SP  - 39
EP  - 46
VL  - 21
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1985__21_1_39_0/
UR  - https://zbmath.org/?q=an%3A0559.58026
UR  - https://www.ams.org/mathscinet-getitem?mr=791268
LA  - en
ID  - AIHPB_1985__21_1_39_0
ER  - 
%0 Journal Article
%A Pinsky, Mark A.
%T On non-euclidean harmonic measure
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1985
%P 39-46
%V 21
%N 1
%I Gauthier-Villars
%G en
%F AIHPB_1985__21_1_39_0
Pinsky, Mark A. On non-euclidean harmonic measure. Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 1, pp. 39-46. http://www.numdam.org/item/AIHPB_1985__21_1_39_0/

[1] A. Gray and M. Pinsky, The mean exit time from a small geodesic ball in a Riemannian manifold, Bulletin des Sciences Mathématiques, t. 107, 1983, p. 345-370. | MR | Zbl

[2] A. Gray and T.J. Willmore, Mean-value theorems for Riemannian manifolds, Proceedings of the Royal Society of Edinburgh, t. 92 A, 1982, p. 343-364. | MR | Zbl

[3] Y. Takahaski and S. Watanabe, The Onsager-Machlup function of diffusion processes, Stochastic Integrals, Springer-Verlag Lecture Notes in Mathematics, t. 851, 1981, p. 433-463. | Zbl